Alert archive / Oklahoma / High Wind Warnings in 2015
High Wind Warning 2, NWS Amarillo, TX
NWS Amarillo, TX issued this high wind warning at Nov 11, 2015, 3:54 AM CST for Cimarron County, Texas County, Oklahoma. It took effect at Nov 11, 2015, 6:00 AM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 11, 2015, 3:54 AM CST (09:54 UTC)
- In effect from
- Nov 11, 2015, 6:00 AM CST
- Expired
- Nov 11, 2015, 3:00 PM CST
- In force
- 9 hr
- Issued by
- NWS Amarillo, TX
Counties Cimarron County, OK, Texas County, OK
The radar
The Amarillo radar (KAMA), 170 km from the middle of the area, began a volume at 09:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 9.9 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2567 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 142 m²/s²
- 0-3 km storm-relative helicity
- 190 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
488 WWUS74 KAMA 110954 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 354 AM CST WED NOV 11 2015 OKZ001-002-112100- /O.UPG.KAMA.HW.A.0001.151111T1200Z-151112T0000Z/ /O.NEW.KAMA.HW.W.0002.151111T1200Z-151111T2100Z/ CIMARRON-TEXAS- INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON 354 AM CST WED NOV 11 2015 ...HIGH WIND WARNING IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * EVENT...A VIGOROUS MID AND UPPER LEVEL LOW PRESSURE SYSTEM WILL PASS JUST NORTHWEST AND NORTH OF THE TEXAS AND OKLAHOMA PANHANDLES TODAY. A STRONG COLD FRONT WILL ALSO MOVE THROUGH THE PANHANDLES THIS MORNING. WEST TO NORTHWEST WINDS WILL INCREASE TO 35 TO 45 MPH WITH GUSTS TO AROUND 55 TO 65 MPH ACROSS THE WESTERN OKLAHOMA PANHANDLE. * TIMING...THIS MORNING THROUGH LATE THIS AFTERNOON. * IMPACTS...INTENSE CROSSWINDS ON OPEN ROADS AND HIGHWAYS WILL MAKE TRAVEL VERY DIFFICULT. LOOSE OBJECTS WILL BE EASILY BLOWN ABOUT BY THE STRONG WINDS AND SOME LIGHT STRUCTURAL DAMAGE WILL BE POSSIBLE...ESPECIALLY TO ROOFS. SOME COMMERCIAL POWER INTERRUPTION WILL ALSO BE POSSIBLE. PATCHY BLOWING DUST CAN BE EXPECTED ACROSS THE PANHANDLES TODAY...ESPECIALLY NEAR OPEN FIELDS...WHICH WILL REDUCE VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ OKZ003-TXZ001>010-112100- /O.UPG.KAMA.HW.A.0001.151111T1200Z-151112T0000Z/ /O.EXA.KAMA.WI.Y.0006.151111T1200Z-151111T2100Z/ BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-HARTLEY-MOORE- HUTCHINSON-ROBERTS-HEMPHILL- INCLUDING THE CITIES OF...BEAVER...FORGAN...DALHART...STRATFORD... SPEARMAN...GRUVER...PERRYTON...BOOKER...HIGGINS...FOLLETT... HARTLEY...CHANNING...DUMAS...BORGER...MIAMI...CANADIAN 354 AM CST WED NOV 11 2015 ...WIND ADVISORY IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * EVENT...A VIGOROUS MID AND UPPER LEVEL LOW PRESSURE SYSTEM WILL PASS JUST NORTHWEST AND NORTH OF THE TEXAS AND OKLAHOMA PANHANDLES TODAY. A STRONG COLD FRONT WILL ALSO MOVE THROUGH THE PANHANDLES THIS MORNING. WEST TO NORTHWEST WINDS WILL INCREASE TO 30 TO 45 MPH WITH GUSTS UP TO AROUND 55 MPH ACROSS THE TEXAS PANHANDLE AND EASTERN OKLAHOMA PANHANDLE. * TIMING...THIS MORNING THROUGH LATE THIS AFTERNOON. * IMPACTS...MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. BE ALERT FOR SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS WHEN DRIVING ON OPEN ROADS. PATCHY BLOWING DUST CAN BE EXPECTED ACROSS THE PANHANDLES TODAY...ESPECIALLY NEAR OPEN FIELDS...WHICH MAY REDUCE VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TXZ011>020-112100- /O.CON.KAMA.WI.Y.0006.151111T1200Z-151111T2100Z/ OLDHAM-POTTER-CARSON-GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG- DONLEY-COLLINGSWORTH- INCLUDING THE CITIES OF...VEGA...AMARILLO...PANHANDLE... WHITE DEER...PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON... CLAUDE...CLARENDON...WELLINGTON 354 AM CST WED NOV 11 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * EVENT...A VIGOROUS MID AND UPPER LEVEL LOW PRESSURE SYSTEM WILL PASS JUST NORTHWEST AND NORTH OF THE TEXAS AND OKLAHOMA PANHANDLES TODAY. A STRONG COLD FRONT WILL ALSO MOVE THROUGH THE PANHANDLES THIS MORNING. WEST TO NORTHWEST WINDS WILL INCREASE TO 30 TO 45 MPH WITH GUSTS UP TO AROUND 55 MPH ACROSS THE TEXAS PANHANDLE AND EASTERN OKLAHOMA PANHANDLE. * TIMING...THIS MORNING THROUGH LATE THIS AFTERNOON. * IMPACTS...MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. BE ALERT FOR SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS WHEN DRIVING ON OPEN ROADS. PATCHY BLOWING DUST CAN BE EXPECTED ACROSS THE PANHANDLES TODAY...ESPECIALLY NEAR OPEN FIELDS...WHICH MAY REDUCE VISIBILITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NF
1 follow-up statement
775 WWUS74 KAMA 112050 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 250 PM CST WED NOV 11 2015 OKZ002-120500- /O.EXP.KAMA.HW.W.0002.000000T0000Z-151111T2100Z/ /O.NEW.KAMA.FZ.W.0004.151112T0600Z-151112T1500Z/ TEXAS- INCLUDING THE CITY OF...GUYMON 250 PM CST WED NOV 11 2015 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST THURSDAY... ...HIGH WIND WARNING WILL EXPIRE AT 3 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST THURSDAY. * EVENT...CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP INTO THE 32 TO 27 DEGREE RANGE OVERNIGHT TONIGHT. * TIMING...MIDNIGHT THROUGH 9 AM THURSDAY. * IMPACTS...TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER PIPES...PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO DRIP SLOWLY. THOSE THAT HAVE IN GROUND SPRINKLER SYSTEMS SHOULD DRAIN THEIR SYSTEMS...OR COVER ANY ABOVE GROUND PIPES TO PROTECT THEM FROM FREEZING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ OKZ001-112200- /O.EXP.KAMA.HW.W.0002.000000T0000Z-151111T2100Z/ CIMARRON- INCLUDING THE CITIES OF...BOISE CITY...KEYES 250 PM CST WED NOV 11 2015 ...HIGH WIND WARNING WILL EXPIRE AT 3 PM CST THIS AFTERNOON... THE STRONG WINDS HAVE DIMINISHED BELOW WARNING CRITERIA HOWEVER...WIND GUSTS UP TO 45 MPH ARE POSSIBLE THROUGH 6 PM. $$ OKZ003-TXZ002>004-007>009-012-013-017-018-120500- /O.EXP.KAMA.WI.Y.0006.000000T0000Z-151111T2100Z/ /O.NEW.KAMA.FZ.W.0004.151112T0600Z-151112T1500Z/ BEAVER-SHERMAN-HANSFORD-OCHILTREE-MOORE-HUTCHINSON-ROBERTS-POTTER- CARSON-RANDALL-ARMSTRONG- INCLUDING THE CITIES OF...BEAVER...FORGAN...STRATFORD... SPEARMAN...GRUVER...PERRYTON...DUMAS...BORGER...MIAMI... AMARILLO...PANHANDLE...WHITE DEER...CANYON...CLAUDE 250 PM CST WED NOV 11 2015 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST THURSDAY... ...WIND ADVISORY WILL EXPIRE AT 3 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST THURSDAY. * EVENT...CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP INTO THE 32 TO 27 DEGREE RANGE OVERNIGHT TONIGHT. * TIMING...MIDNIGHT THROUGH 9 AM THURSDAY. * IMPACTS...TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER PIPES...PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO DRIP SLOWLY. THOSE THAT HAVE IN GROUND SPRINKLER SYSTEMS SHOULD DRAIN THEIR SYSTEMS...OR COVER ANY ABOVE GROUND PIPES TO PROTECT THEM FROM FREEZING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TXZ005-010-014-015-019-020-120500- /O.EXP.KAMA.WI.Y.0006.000000T0000Z-151111T2100Z/ /O.NEW.KAMA.FR.Y.0008.151112T0600Z-151112T1500Z/ LIPSCOMB-HEMPHILL-GRAY-WHEELER-DONLEY-COLLINGSWORTH- INCLUDING THE CITIES OF...BOOKER...HIGGINS...FOLLETT...CANADIAN... PAMPA...SHAMROCK...WHEELER...CLARENDON...WELLINGTON 250 PM CST WED NOV 11 2015 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST THURSDAY... ...WIND ADVISORY WILL EXPIRE AT 3 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST THURSDAY. * EVENT...CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP INTO THE 36 TO 33 DEGREE RANGE OVERNIGHT TONIGHT. * TIMING...THIS MORNING THROUGH LATE THIS AFTERNOON. * IMPACTS...SENSITIVE PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT MINIMUM TEMPERATURES OF 33 TO 36 DEGREES ARE EXPECTED WITH WIND SPEEDS LESS THAN 10 MPH AND GENERALLY CLEAR SKIES. THESE CONDITIONS MAY OR MAY NOT CAUSE FROST TO DEVELOP. HOWEVER...SENSITIVE PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ TXZ001-006-011-016-112200- /O.EXP.KAMA.WI.Y.0006.000000T0000Z-151111T2100Z/ DALLAM-HARTLEY-OLDHAM-DEAF SMITH- INCLUDING THE CITIES OF...DALHART...HARTLEY...CHANNING...VEGA... HEREFORD 250 PM CST WED NOV 11 2015 ...WIND ADVISORY WILL EXPIRE AT 3 PM CST THIS AFTERNOON... THE STRONG WINDS HAVE DIMINISHED BELOW ADVISORY CRITERIA HOWEVER...WIND GUSTS UP TO 45 MPH ARE POSSIBLE THROUGH 6 PM. $$ 14
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this high wind warning went out at Nov 10, 10:35 PM CST, 5 hours 19 minutes earlier.
Area forecast discussion, Nov 10, 10:35 PM CST, 5 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
1035 PM CST TUE NOV 10 2015
.AVIATION...
06Z TAF CYCLE
A VIGOROUS UPPER LOW WILL PASS JUST NORTH OF THE PANHANDLES THROUGH
WEDNESDAY AND A COLD FRONT WILL MOVE THROUGH THE THREE TAF SITES BY
18Z WEDNESDAY. SOUTHWEST TO WEST WINDS 10 TO 20 KNOTS WILL INCREASE
TO AROUND 20 TO 25 KNOTS WITH HIGHER GUSTS AFTER ABOUT 08Z
WEDNESDAY...THEN BECOMING NORTHWEST 25 TO 40 KNOTS WITH HIGHER GUSTS
AFTER 15Z TO 17Z WEDNESDAY FOLLOWING THE PASSAGE OF THE COLD FRONT.
WIND SPEEDS WILL DIMINISH BETWEEN 22Z WEDNESDAY AND 00Z THURSDAY TO
AROUND 10 TO 20 KNOTS. LIGHT AND VARIABLE WINDS EXPECTED AFTER 00Z
THURSDAY AT ALL THREE TAF SITES...MAINLY FROM THE WEST AND NORTHWEST.
VFR CONDITIONS WILL PREVAIL AT ALL THREE TAF SITES THROUGH 06Z
THURSDAY WITH MAINLY CLEAR SKIES TO A FEW OR SCATTERED HIGH LEVEL
CLOUDS.
SCHNEIDER
&&
.PREV DISCUSSION... /ISSUED 537 PM CST TUE NOV 10 2015/
AVIATION...
00Z TAF CYCLE
A CLOSED UPPER LOW WILL TRACK ACROSS THE CENTRAL ROCKIES INTO THE
CENTRAL PLAINS STATES TONIGHT THROUGH WEDNESDAY. A DEEPENING SURFACE
LOW OVER EASTERN COLORADO TONIGHT WILL MOVE INTO THE CENTRAL PLAINS
STATES WEDNESDAY AND WILL USHER IN A COLD FRONT DURING THE DAY
WEDNESDAY. SOUTHWEST WINDS OF 10 TO 20 KNOTS THIS EVENING WILL
INCREASE TO AROUND 20 TO 25 KNOTS AND BECOME WESTERLY AFTER 06Z TO
08Z WEDNESDAY...AND THEN WEST AND NORTHWEST INCREASING TO AROUND 25
TO 40 KNOTS WITH GUSTS OF 45 TO 50 KNOTS AFTER 15Z TO 17Z WEDNESDAY
AT ALL THREE TAF SITES. THE NORTHWEST AND NORTH WINDS WILL DIMINISH
CLOSE TO 00Z THURSDAY TO AROUND 10 TO 15 KNOTS AT ALL THREE TAF
SITES. VFR CONDITIONS WILL PREVAIL THROUGH 00Z THURSDAY WITH MAINLY
FEW TO SCATTERED HIGH LEVEL CLOUDS.
SCHNEIDER
PREV DISCUSSION... /ISSUED 300 PM CST TUE NOV 10 2015/
DISCUSSION...
NOT MUCH CHANGE TO THE ONGOING FORECAST. FORECAST MODELS REMAIN IN
GOOD AGREEMENT ON THE VIGOROUS LOW PRESSURE SYSTEM AND ASSOCIATED
COLD FRONT EXPECTED TO MOVE THROUGH THE PANHANDLES TOMORROW. STRONG
GRADIENT WINDS ARE EXPECTED TO RAMP UP DURING THE MORNING HOURS
TOMORROW ACROSS ALL OF THE PANHANDLES. THE STRONGEST WINDS ARE
EXPECTED ACROSS THE OKLAHOMA AND NORTHERN TEXAS PANHANDLES. IN THIS
AREA WINDS ARE EXPECTED TO BE IN THE 35 TO 40 MPH RANGE WITH GUSTS OF
55 TO 65 MPH. HAVE LEFT HIGH WIND WATCH GOING FOR NOW AS THE
SUSTAINED 40 MPH CRITERIA WILL BE RIGHT ON THE EDGE. STRONG WINDS ARE
ALSO EXPECTED ACROSS THE SOUTHERN TEXAS PANHANDLE OF 30 TO 35 MPH
WITH GUSTS UP TO 55 MPH. HAVE ISSUED A WIND ADVISORY FOR THE ENTIRE
SOUTHERN TEXAS PANHANDLE FROM 6AM THROUGH 3 PM.
WINDS DROP OFF QUICKLY AFTER 6 PM TOMORROW AS THE PRESSURE GRADIENT
AND STRONG WINDS ALOFT MOVE OFF TO THE EAST. MUCH OF THE AREA WILL
EXPERIENCE EITHER FROST OR FREEZING TEMPERATURES WEDNESDAY NIGHT
INTO THURSDAY MORNING. THE FAR WESTERN ROW OF COUNTIES HAVE
EXPERIENCED A KILLING FREEZE TO BRING THE GROWING SEASON IN THIS
AREA TO AN END. AS A RESULT NO FURTHER FROST OR FREEZE PRODUCTS WILL
BE ISSUED THIS SEASON. FROST AND FREEZE PRODUCTS WILL LIKELY BE
NEEDED FOR THE REMAINDER OF THE AREA WEDNESDAY NIGHT.
QUIET WEATHER IS EXPECTED FOR THE SECOND HALF OF THE WEEK WITH NEAR
FREEZING MORNING LOWS WITH DAYTIME HIGHS NEAR 60S THROUGH SATURDAY.
ON SUNDAY...FORECAST MODELS HINT AT THE POTENTIAL FOR A ROUND OF
PRECIP COULD BE POSSIBLE ACROSS THE FAR SOUTHEASTERN TEXAS
PANHANDLE. CHANCES REMAIN LOW AS FORECAST MODELS HAVE CONTINUED TO
MOVE THIS PRECIP FURTHER AND FURTHER TO THE EAST.
FIRE WEATHER...
BREEZY SOUTHWEST WINDS AND LOW RELATIVE HUMIDITIES HAVE ALLOWED
ELEVATED AND BRIEFLY CRITICAL FIRE WEATHER CONDITIONS TO DEVELOP
ACROSS THE WESTERN 2/3 OF THE PANHANDLES THIS AFTERNOON. THESE
CONDITIONS ARE EXPECTED TO IMPROVE THIS AFTERNOON AS TEMPERATURES
DECREASE. A VIGOROUS LOW PRESSURE SYSTEM WILL BRING STRONG 20-FT
WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 55 MPH TOMORROW BUT RELATIVE
HUMIDITIES ARE EXPECTED TO REMAIN ABOVE 20 PERCENT EXCEPT FOR SOME
SPOTTY LOCATIONS ACROSS THE SOUTHERN TEXAS PANHANDLE.
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...HIGH WIND WATCH FROM 6 AM CST WEDNESDAY THROUGH WEDNESDAY
AFTERNOON FOR THE FOLLOWING ZONES: DALLAM...HANSFORD...
HARTLEY...HEMPHILL...HUTCHINSON...LIPSCOMB...MOORE...
OCHILTREE...ROBERTS...SHERMAN.
WIND ADVISORY FROM 6 AM TO 3 PM CST WEDNESDAY FOR THE FOLLOWING
ZONES: ARMSTRONG...CARSON...COLLINGSWORTH...DEAF SMITH...
DONLEY...GRAY...OLDHAM...POTTER...RANDALL...WHEELER.
OK...HIGH WIND WATCH FROM 6 AM CST WEDNESDAY THROUGH WEDNESDAY
AFTERNOON FOR THE FOLLOWING ZONES: BEAVER...CIMARRON...
TEXAS.
&&
8/11Hazardous weather outlook, Nov 10, 6:07 PM CST, 9 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 607 PM CST TUE NOV 10 2015 OKZ001>003-TXZ001>020-111200- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 607 PM CST TUE NOV 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A HIGH WIND WATCH IS IN EFFECT FOR THE OKLAHOMA AND NORTHERN TEXAS PANHANDLES ON WEDNESDAY FOR STRONG WEST TO NORTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS OF 55 TO 65 MPH. THESE STRONG WINDS MAY LEAD TO ISOLATED AREAS OF BLOWING DUST AND COULD IMPACT TRAVEL...ESPECIALLY FOR HIGH PROFILE VEHICLES. A WIND ADVISORY IS IN EFFECT FOR THE SOUTHERN TEXAS PANHANDLE ON WEDNESDAY FOR STRONG WEST WINDS OF 30 TO 35 MPH WITH GUSTS UP TO 55 MPH. FROST AND FREEZING TEMPERATURES WILL BE POSSIBLE ACROSS PORTIONS OF THE PANHANDLES WEDNESDAY NIGHT THROUGH SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. SCHNEIDER
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 11, 2:50 PM CST | Freeze Warning | AMA | Beaver, Texas | 18 hr |
Nearby
High Wind Warnings in Oklahoma, 2015Every high wind warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.